# SDR 04210533060

- Difficulty date: April 21, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N401MA
- Make and model: Bell 412
- Aircraft serial: 33060
- Aircraft time: 13,549 hours, 22,259 cycles
- Engine: Pwa PT6T3B
- Engine time: 9,441 hours, 17,494 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 212076011101
- Part serial: 245021
- Condition: Noisy
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS DECLARED OUT OF SERVICE AFTER LANDING, BECAUSE OF AN UNUSUAL NOISE DURING SHUTDOWN.  ANOTHER COMPANY AIRCRAFT WAS DISPATCHED TO COMPLETE THE TRANSPORT.  NR 2 HYDRAULIC PUMP MAKING LOUD NOISE. REPLACED NR 2 HYDRAULIC PUMP.  OPS CHECK GOOD, FLIGHT CHECK GOOD.
